Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from headaches, sinus infections, sore throats and ear pain. Need information regarding these symptoms<br>

Lately, as in the past 12-24 months, I ve been getting headaches (left side), sinus infections, sore throats and ear pain (only left ear). Is there anything I can read up on that may be in relation to these symptoms? I m going to an ENT in two weeks but I thought I might be more intelligently prepared to speak with the doctor if you may give me a hint on where I should begin some research. Thanks!
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
all these are symptomps of allergy
when there are recurent infections of nose thraot cough coldit turns to sinuses which comlicate thethings more
you have to do treatment of sinuses
it takes 3 months to clear sinuses
and then to prevenr recurence you need allergy tests and slit
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor